# SDR DALA2017102007666

- Difficulty date: October 19, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 41,483 hours, 27,774 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REPORT OF SMOKE IN THE CABIN ON TAXI IN INTO GATE.   DECLARED AN EMERGENCY.    MAINTENANCE FOUND EVIDENCE OF OVERHEATED STABILIZER TRIM RELAYS IN THE FWD CARGO WITH ASSOCIATED BURNED WIRING.  THE PRIMARY STAB TRIM DRIVE MOTOR, BOTH THE UP & DOWN STABILIZER TRIM RELAYS WERE REPLACED.  REPLACED WIRES G9633-21-8, G9633-24-8, G9633-26-8 AND G9633-27-8.  ALSO REPAIRED AND RETERMINATED WIRES G9633-22-8 AND G9633-25-8.  ALL WIRING IAW WDM 27-41-01. REPLACED FIVE COCKPIT CIRCUIT BREAKERS IAW SWPM 20-60-01. B10-92, B10-93, B10-94, B10-96, AND B10-90. HORIZONTAL STAB PRIMARY TRIM CONTROL SYSTEM CHECKS GOOD IAW AMM 27-41.  REPLACED SIX RELAYS IAW WDM 27-43-01. R2-602, R2-603, R2-672,  R2-5175, R2-5176 AND R2-5177. COMPLIED WITH RTS TEST OF AUTO-FLIGHT SYSTEMS IAW AMM 22-00. ELECTRONIC INSTRUMENT SYSTEM CHECKED GOOD IAW AMM 31-61. GROUND PROXIMITY WARNING SYSTEM .
